# SDR SWAA2022030706205

- Difficulty date: April 11, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 48,151 hours, 28,667 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT AFT CORNER THRESHOLD CRACKED / REMOVED FWD CORNER THRESHOLD FOR REPAIR. RECIEVED REPAIRED THRESHOLD B/S WO# 39309 1000 0004. INSTALLED FWD CORNER THRESHOLD IAW EA# 1-A53-2076 REV.11.
